MAUDE Adverse Event Report: Medline Industries, LP Curad; BANDAGE,SHEER,CURAD,ASSORTED,80EA/BX

Medline Industries, LP Curad; BANDAGE,SHEER,CURAD,ASSORTED,80EA/BX
Catalog Number CUR45243RB
Medical Device Problem Code Adhesive Too Strong (4071)
Health Effect - Clinical Codes Pain (1994); Skin Burning Sensation (4540); Skin Disorders (4543); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, a bandage was used after receiving a b12 injection in the customer's right hip.About 23 hours later, the customer felt irritation and soreness in the area under the bandage.Customer showered and removed the wet bandage, and in doing so, the skin on both adhesive areas came off with the bandage.
 
Additional Manufacturer Narrative
According to the customer, a bandage was used after receiving a b12 injection in the customer's right hip.About 23 hours later, the customer felt irritation and soreness in the area under the bandage.Customer showered and removed the wet bandage, and in doing so, the skin on both adhesive areas came off with the bandage.The raw skin was extremely painful, like a "raw nerve ending or burn pain." customer states just the slightest touch of clothing or any pressure was too painful.It took 2 weeks to heal.Customer has never had any problems, nor has skin diseases or issues.No additional information at this time.There were no reports of death, serious injury, medical intervention, or follow-up care.It has been determined that the event did not involve a death or serious injury; however, it meets the definition of a reportable malfunction, as recurrence of the malfunction could cause or contribute to death or serious injury.Based on the information reviewed, this is a reportable event as defined under 21 cfr 803.3.

Brand Name
Curad
Common Device Name
BANDAGE,SHEER,CURAD,ASSORTED,80EA/BX
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
alyssa reasner
three lakes drive
northfield, IL 60093--275
MDR Report Key50129936
Report Number1417592-2026-08241
Device Sequence Number14871561
Product Code KGX
UDI-Device Identifier00080196302935
UDI-Public00080196302935
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberCUR45243RB
Device Lot Number250201
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/15/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown